A 36-year-old female asked:
Took monostat1 4 days ago for a yeast infection. vaginal burning is gone but still have bad itching around labia with discharge in clitoris. thoughts?
1 doctor answer • 1 doctor weighed in
Internal Medicine 30 years experience
Yeast infection: You could try a second dose of monistat, if this does not resolve your symptoms you should see your physician who may prescribe a different medication and confirm whether you have a yeast infection. Take care!
4.5k viewsAnswered >2 years ago
Last updated Dec 14, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.